# SDR HEEA0011241

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86CH
- Make and model: Bolkms BO105S
- Aircraft serial: S557
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Malfunction
- Location: Cockpit Vhf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEGMENTS OF LETTERS INTERMITTENTLY DISAPPEAR. FOUND UNIT DISPLAY TO FLUTTER AND GO DIM INTERMITTENTLY AFTER WARMED UP. REMOVED SMALL METAL FLAKES FROM DISPLAY BOARD AND CLEANED REAR CONNECTOR.  NO HELP.  FOUND UNIT TO HAVE HISTORY OF DISPLAY PROBLEMS.
